# SDR 97ZZZX3785

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72AM
- Make and model: Cessna S550
- Aircraft serial: S5500004
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Grommet
- Part number: MS3548941
- Condition: Failed
- Location: Main Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RAPID DE-PRESSURIZATION AT ALTITUDE AND NOTED DOOR SEAL AT MAIN ENTRANCE DOOR LEAK.  MAINTENANCE FOUND DOOR SEAL GROMMET DRY-ROTTED AND CRACKED.  INSTALLED NEW GROMMET, P/N MS35489-41, AND PERFORMED OPERATIONAL CHECK, NO DEFECTS OF DOOR SEAL NOTED.  THIS GROMMET IS DIFFICULT TO INSPECT FOR CRACKS WHILE INSTALLED.  PROCEDURES FOR REMOVAL AND REPLACEMENT OF THIS GROMMET ARE FOUND IN CESSNA S550 MM, 52-10-01, PAGE 206.  AIRCRAFT TT:  3437.6 HOURS.
